# SDR SIMA200735501

- Difficulty date: December 18, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 8,492 hours, 8,035 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4111, CREW REPORTED LAV SMOKE DETECTOR AND SMOKE ODOR DURING CLIMB-OUT.  REMOVED AND REPLACED "0" CARBON SEAL ON RT ENG IAW MM 72-25-25.  PERFORMED SEVERAL HIGH POWER RUN IAW MM 72-00-00.  RAN PACKS NR 1 AND 2 OFF BLEED ALL CHECK GOOD.  NO SMOKE OR ODOR WITNESSED.  AIRCRAFT RETURNED TO SERVICE.
